MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+0MM; SHOULDER HUMERAL REVERSE HIGH-CROSS LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+0MM; SHOULDER HUMERAL REVERSE HIGH-CROSS LINER
Model Number 04.01.0116
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain and instability and the cause is unknown.About 2 years after the primary surgery, the surgeon revised the patient by converting the reverse shoulder to a hemi-shoulder arthroplasty.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2008848: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-nov-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implants: batch review performed on (b)(6) 2023 on reverse shoulder system 04.01.0178 glenosphere 32xø24.5 (k170452) lot.183799a lot 183799a: (b)(4) items manufactured and released on 26-jan-2021.Expiration date: 2026-jan-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on (b)(6) 2023 on reverse shoulder system 04.01.0190 threaded glenoid baseplate ø24.5x25 (k171058 ) lot.1904748 lot 1904748: (b)(4) items manufactured and released on 28-nov-2019.Expiration date: 2024-nov-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on (b)(6) 2023 on reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2003795 lot 2003795: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-nov-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+0MM
Common Device Name
SHOULDER HUMERAL REVERSE HIGH-CROSS LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16813631
Report Number3005180920-2023-00296
Device Sequence Number17565721
Product Code LPH
UDI-Device Identifier07630040706230
UDI-Public07630040706230
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model Number04.01.0116
Device Catalogue Number04.01.0116
Device Lot Number2008848
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale